# SDR WTAA970218

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51653151
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - FIRE DETECTOR LIGHT REMAINED ILLUMINATED ON RIGHT SIDE.  MAINTENANCE CLEANED CONNECTOR ON RIGHT ENGINE AT DETECTOR GROUND.  BOTH FIRE DETECTORS CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
